MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-51-3513
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2019.The patient was revised on (b)(6) 2023 due to poly wear, and the liner and patella were exchanged.The patient was last known to be in stable condition following the event.There was no reported breakage of a device or surgical delay/prolongation.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.D10: three peg patella 38mm 200-02-38 5809839 or three peg patella 38mm 200-02-38 5809847.Unknown which is right or left.H7: z-0021-2022.
 
Additional Manufacturer Narrative
H3: the reason for the revision reported cannot be determined, but may be related to the inclusion of the implanted polyethylene in the packaging recall.Based on the provided information, it does not appear to be the result of prosthesis wear.However, this cannot be confirmed as the devices are not available for evaluation.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17322269
Report Number1038671-2023-01658
Device Sequence Number12334876
Product Code JWH
UDI-Device Identifier10885862230461
UDI-Public10885862230461
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model Number02-012-51-3513
Device Catalogue Number02-012-51-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale